Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

Related Links

 

 

Vietnam Journal of Mathematics 33:1 (2005) 33-41

On the Almost Sure Convergence of Weighted Sums of I.I.D. Random Variables

Dao Quang Tuyen

Abstract. We generalize some theorems of Chow and Lai [2] to general weighted sums of i.i.d. random variables. Acharacterization of moment conditions like Eeα|X|^β|X|γ <∞ or E|X|α(log+|X|)β < ∞ is also given.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013